Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Evista Oral.

Overall User Ratings

224 Total User Reviews

User Reviews

1-5 of 120 Next»
Condition: Decreased Bone Mass Following Menopause
2/14/2014 9:53:45 AM

Reviewer: EAR, 55-64 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I was prescribed Evista for osteopenis. Extremely healthy my entire life. As someone else reported I developed a "blood clot on my optic nerve" and lost vision in my right eye..... called NAION. I was told to stop med immediately. Don't know if it was ever reported to FDA. Probably too much paperwork for busy doctors.

Condition: Decreased Bone Mass Following Menopause
11/12/2013 4:24:23 PM

Reviewer: SandraD, 65-74 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have symptom since I started Evista - leg/foot cramps, fatigue, insomnia and interrupted sleep, but did not fit them together till I read the side effects that some had in the tests. I will stop taking it according to my doctors recommendations.

Condition: Decreased Bone Mass Following Menopause
8/17/2013 4:16:19 PM

Reviewer: 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I have been taking Evista since January 2013. I have gained weight and the past two months have experienced a tingling sensation in my fingers. Has anyone else had this feeling? Sometimes my upper right arm hurts along with my fingers. I was on Boniva IV for 2 years and my bone density in lower spine decreased. This is the reason my dr. told me to take Evista. Also, for many years took Foxama ... Show Full Comment

Condition: Decreased Bone Mass Following Menopause
8/16/2013 10:30:28 AM

Reviewer: Katie, 65-74 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have developed muscle weakness in my lower legs & am seeing a neurologist. I have stopped taking Evista & lost 5 pounds.

Condition: Decreased Bone Mass Following Menopause
8/8/2013 10:55:36 AM

Reviewer: 55-64 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
So far I haven't noticed any issues with taking this drug and it has helped to keep my bone mass from decreasing.

1-5 of 120 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.